# SDR CALA2009081300454

- Difficulty date: August 13, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 32,187 hours, 11,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U16
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRYWAY INTERCOSTAL LOCATED BETWEEN FLOOR BEAMS AT STATIONS 328 AND 344 AT LBL 46 IS CRACKED IN UPPER FLANGE (MARKED).  REMOVED AND REPLACED INTERCOSTAL AT LBL 46 STA 328-344 REF SRM 51-40-02.
